# SDR ABXA9800827

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMERGENCY LIGHTS, LIGHTS WENT FROM DIM TO OFF IN 5 SECS.  REPLACED EMERGENCY LIGHT POWER SUPPLY BATTERIES.
